# SDR JR2R20201015329

- Difficulty date: October 15, 2020
- Submitted: October 15, 2020
- Operation: General aviation
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 14,363 hours, 8,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 89
- Part time: 14,363 hours, 8,336 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR PLATE AT FR 89 AND RT OUTER FLOOR BEAM CORRODED AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SHEAR PLATE.
